RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Math. Soc. Japan, 2019, том 71, выпуск 2, страницы 451–469 (Mi jmsj3)  

The logarithmic derivative for point processes with equivalent Palm measures

Alexander I. Bufetovabcde, Andrey V. Dymovb, Hirofumi Osadaf

a Aix-Marseille Université, Centrale Marseille, I2M, UMR 7373, 39 rue F. Joliot Curie, Marseille, France
b Steklov Mathematical Institute of RAS, Moscow, Russia
c National Research University Higher School of Economics, Moscow, Russia
d Institute for Information Transmission Problems, Moscow, Russia
e The Chebyshev Laboratory, Saint-Petersburg State University, Saint-Petersburg, Russia
f Kyushu University, Faculty of Mathematics, Fukuoka, Japan

Финансовая поддержка Номер гранта
European Research Council 647133 (ICHAOS)
Министерство образования и науки Российской Федерации 5-100
5991.2016.1
Санкт-Петербургский государственный университет
Российский научный фонд 14-21-00162
Japan Society for the Promotion of Science JP16H06338
A. Bufetov’s research has received funding from the European Research Council (ERC) under the European Union’s Horizon 2020 research and innova- tion programme (grant agreement No 647133 (ICHAOS)). It has also been funded by the Russian Academic Excellence Project ‘5-100’, the grant MD 5991.2016.1 of the President of the Russian Federation and by the Gabriel Lamґe Chair at the Chebyshev Laboratory of the SPbSU, a joint initiative of the French Embassy in the Russian Federation and the Saint-Petersburg State University. The work of A. Dymov was supported by the Russian Science Foundation under grant 14-21-00162 and performed in Steklov Mathematical Institute of RAS. In conformity with the reglementation of the Russian Science Foundation supporting the research of A. Dymov we must indicate that A. Dymov prepared Subsections 3.2 and 3.3, while A. Bufetov and H. Osada prepared Sections 1, 2, Subsection 3.1 and Appendix A. The research of H. Osada was supported by JSPS KAKENHI Grant Number JP16H06338.


DOI: https://doi.org/10.2969/jmsj/78397839


Реферативные базы данных:

ArXiv: 1707.01773
Тип публикации: Статья
Поступила в редакцию: 06.07.2017
Исправленный вариант: 17.10.2017
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmsj3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

  •  
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019